MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH CELONLAB ENT 200-240 V~ (KIT); HF - GENERATORS WITHOUT SOFTWARE

OLYMPUS WINTER & IBE GMBH CELONLAB ENT 200-240 V~ (KIT); HF - GENERATORS WITHOUT SOFTWARE
Model Number WB991001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect medical device has not yet been returned to olympus for evaluation/investigation.Therefore, the exact cause of the patient's outcome and the reported phenomenon could not be determined and is being judged as unknown.However, if the suspect medical device is returned for evaluation/investigation or additional significant information becomes available, this report will be updated.
 
Event or Problem Description
Olympus was informed that during an unspecified palate surgery at an unknown date, the patient sustained necrosis on the tissue.No further information was provided so far, but there was no report of a malfunction for any of the olympus medical devices.
 
Additional Manufacturer Narrative
Correction: h6 - device manufacturer date device evaluation: the suspect medical device and the associated foot switch were returned to the manufacturer for investigation.The investigation confirmed that there is no malfunction of the devices.The celonprosleep plus electrode was not returned for evaluation/investigation.Therefore, the evaluation/investigation was performed exclusively on the basis of the information provided by the customer.Since the respective celonlab is in standard and no malfunction of the probes is reported, the electrodes are evaluated to be in standard.Therefore, this event/incident was attributed to use error.Furthermore, a material or quality problem can be excluded since a manufacturing and quality control review was performed for the affected serial number of the generator and the effected lot number of the electrodes without showing any abnormalities.The case will be closed from olympus side with no further actions but the reported event/incident will be recorded for trending and surveillance purposes.Furthermore, the user will be informed about the investigation results.

Brand Name
CELONLAB ENT 200-240 V~ (KIT)
Common Device Name
HF - GENERATORS WITHOUT SOFTWARE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
MDR Report Key10851924
Report Number9610773-2020-00268
Device Sequence Number910109
Product Code GEI
UDI-Device Identifier04042768910012
UDI-Public04042768910012
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K032838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWB991001
Device Catalogue NumberWB991001
Device Lot Number6082-1012
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS CELONPROSLEEP PLUS (WB990095)
Outcome Attributed to Adverse Event Required Intervention;